On an alignment condition of the weyl tensor

Lozanovski, Con and Carminati, John 2002, On an alignment condition of the weyl tensor, General relativity and gravitation, vol. 34, no. 6, pp. 853-863, doi: 10.1023/A:1016365830842.

Attached Files
Name Description MIMEType Size Downloads

Title On an alignment condition of the weyl tensor
Author(s) Lozanovski, Con
Carminati, John
Journal name General relativity and gravitation
Volume number 34
Issue number 6
Start page 853
End page 863
Publisher Plenum Press
Place of publication New York, N.Y.
Publication date 2002-06
ISSN 0001-7701
Keyword(s) Weyl tensor
purely electric
purely magnetic
Summary We generalize an alignment condition of the Weyl tensor given by Barnes and Rowlingson. The alignment condition is then applied to Petrov type D perfect fluid spacetimes. In particular, purely magnetic, Petrov type D, shear-free perfect fluids are shown to be locally rotationally symmetric.
Language eng
DOI 10.1023/A:1016365830842
Field of Research 010102 Algebraic and Differential Geometry
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2002, Plenum Publishing Corporation
Persistent URL http://hdl.handle.net/10536/DRO/DU:30008479

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 659 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 13 Oct 2008, 15:33:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.